MathSciNet Relay Station
MathSciNet bibliographic data
MR2423760 (2009d:58049) 58J37 (37G05 47B35 47G30 58J40 58J50)
Charles, Laurent; Vũ Ngọc, San Spectral asymptotics via the semiclassical Birkhoff normal form. Duke Math. J. 143 (2008), no. 3, 463–511.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement